Click the play button to listen.

POLL

I already knew about meth overdose: 






METH OVERDOSE - what to look for...

MethMethamphetamine - amphetamine with the addition of a methyl group on the molecular chain, which gives it a potent effect. overdose, like all stimulant overdose, is a medical emergency and if untreated can lead to heart attack, strokeA blockage of a blood vessel or vessels in the brain, which leads to varying degrees of brain damage and in some cases death., and dangerous overheating. Signs of possible overdose include:

Remember signs of overdose as the 4 H's:

                        Hot

                        Heart

                        Head

                        Have a fit

 

FIRST AID FOR METH OVERDOSE

DIAL 000 AND CALL AN AMBULANCE IMMEDIATELY

take the person to a doctor or hospital yourself or allow others to do so - this wastes precious time.

Reduce stimulation

Move the person to a quiet, safe place away from people, noise, light and heat.

Cool the body

If unconscious...

Place the person on his or her side to make sure that breathing is not obstructed.

If muscle spasms or fits occur...

Remove anything from around the person that could cause injury. Don't sit on the person or restrain in any way.

Reassure

Stay with the person until the ambulance arrives, keep calm, and give lots of reassurance. 

To top